# SDR AALA20011629

- Difficulty date: August 8, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Condition: Cracked
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND LONGERON 4L CRACKED AROUND FASTENERS AT STATION 160.  REMOVED SECTION OF DAMAGED LONGERON.  INSTALLED NEW SECTION OF LONGERON AND DOUBLER PER SRM 53-02 FIG 18.  (M)
